MathSciNet Relay Station
MathSciNet bibliographic data
MR414334 02F27
Lerman, Manuel Congruence relations, filters, ideals, and definability in lattices of $\alpha $ recursively enumerable sets. J. Symbolic Logic 41 (1976), no. 2, 405–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement